# SDR DALA2020122104167

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 83,428 hours, 38,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE PSU'S FAIL DROP, PER WC 2527-01041-02.  CORRECTIVE ACTION: RESET AND REPACKED PSU'S THAT DID NOT FALL, OPERAITONS CHECK GOOD.
